MAUDE Adverse Event Report: BECTON DICKINSON PCA ASV MICROBORE CV; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON PCA ASV MICROBORE CV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 30873
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 30873.Batch # unknown.It was reported by customer that the recent upgrade of the alaris pumps, nurses are having occlusion issues with the pca set.Verbatim: rcc received a complaint via email.Requesting troubleshooting assistance with the alaris pca set (ref 30873).States since the recent upgrade of the alaris pumps, nurses are having occlusion issues with the pca set.The alarm states occlusion on the patient side and it has happened with at least 50% of their patients.Customer response on (b)(6) 2024.1.In your previous response, it was mentioned that the most recent event date was 11-25-2024.Could you please confirm if any earlier events were reported to bd? if so, please provide the complaint number.If not, could you provide the event dates in the format (mm-dd-yyyy), if available? this event also occurred on 11-19-2024, 11-21-2024, and 11-25-2024.There were additional event dates, but these are the only dates in which it was directly reported to me.Meredith- do you have a complaint number from the report that you previously made with technical support? 2.The provided lot# 24066698 does not match with material# 30873 but corresponds to material# 10800175.Could you please reconfirm the lot number? yes, the lot number above corresponds with the pca administration set ref: 10800175.I do not know what material #30873 is referencing.Is this for a bd product other than the pca administration set? if you can let me know specifically what product you would like the lot number for, i may be able to better assist.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material#10800175 and lot# 24066698 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
PCA ASV MICROBORE CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20895231
Report Number9616066-2024-02014
Device Sequence Number7843148
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public(01)10885403273940
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown